# SDR N6WA20200127401

- Difficulty date: January 24, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N531GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 37,978 hours, 25,952 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L EMER DOOR CAUTION MSG. AS PER TELECOM WITH MXC DEFERRED OVERWING EMERGENCY EXIT INDICATIONS ON OCN 70066799 PER MEL 52-70-03 CAT C.
